# SDR CALA2013081690466

- Difficulty date: August 14, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 81,071 hours, 24,664 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT NOTED, LT SIDE, APPROXIMATELY BS 1610, 8 INCHES ABOVE WATERLINE. DENT MEASURES 1.25 X 1.5". REF SRM 53-00-01.   DENT IS SMOOTH AND DOES NOT IMPACT ANY STRINGER OR FASTENERS.   OUTSIDE SRM LIMITS,   REMOVED DAMAGED SKIN, INSTALLED REPAIR DOUBLER REF SRM 51-20-01.
